# SDR ABXR201109300045

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 80,471 hours, 20,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 140T26405
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES FOR DOOR LINER OF FLC DOOR.  REPAIRED IAW SRM.
